# SDR 07FDEA02837

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54611031
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 FWD PYLON-WING ATTACH FITTING LUG WITH LITTLE WAVE DAMAGE REPAIR PERFORMED BY BLEND OUT IAW SRM 51-74-10, APPROVED BY EA 6-5451-106518 AND RAS /BAE/1005084/2007 ISS A.
